Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Semi-Invariant Submanifolds of a Kenmotsu Manifold with Generalized Almost r-Contact Structure

Authors

Ram Nivas and Surendra Yadav

Abstract

Semi-invariant sub manifolds of a certain class of almost contact manifolds have been studied by Kobayashi, Shahid and many other geometers. In the present paper, submanifolds of the Kenmotsu manifold with generalized almost r-contact structure have been defined and studied. Certain interesting results have been obtained

Keywords and Phrases : Kenmotsu Manifold, Almost r-contact structure, Semi-invariant sub manifolds, Parallel horizontal distributions
AMS Subject Classification : : 53D15, 57R40.

Received date : 23 March, 2009

Accepted date:  13  June , 2009

cited by: J.T.S. Vol. 3 (2009), pp.125-135

 

Download PDF